# SDR UALA2010060701983

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 69,826 hours, 20,090 cycles
- Engine: Pwa PW2037
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 183N200341H
- Part serial: 684192M
- Condition: Damaged
- Location: Lh Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR LWR SURFACE DAMAGED. PUNCTURE DAMAGE MEASURES .75 X .5" LOCATED 83" FROM INBD EDGE OF ELEVATOR AND 15" AFT OF LEADING EDGE. APPLIED INTERIM REPAIR. TAPE APPLIED TO DAMAGED AREA. MUST HAVE PERMANENT REPAIR WITHIN 300 FLT HRS. PER SHOP, DAMAGE IS TOO CLOSE TO SCREW HOLE, ELEVATOR WILL HAVE TO BE R&R TO SHOP.  REPLACED LT ELEVATOR.
